• Content count

  • Joined

  • Last visited

Community Reputation

0 Neutral

About seekingadvice

  • Rank
    New Member
  • Birthday 10/09/1992

Profile Information

  • Gender Male

seekingadvice's Activity

  1. seekingadvice added a post in a topic Considering Surgery For A Cyst   

    Just seen my dermatologist and it couldn't really have gone worse! He said if I want it removed I'd have to see a plastic surgeon but it's going to cost a lot! I really can't be dealing with this on my face but I don't know what to do... All my self confidence has gone because of one thing!
    • 0
  2. seekingadvice added a post in a topic Considering Surgery For A Cyst   

    Did you have to wait long after you told your dermatologist you wanted it removed? I've got an appointment on Monday and I'm dreading he'll either not let me have surgery or make me wait for months!
    • 0
  3. seekingadvice added a topic in General acne discussion   

    Considering Surgery For A Cyst
    I was on accutane and it worked on the whole but during my course I picked up three cysts on my face. One on my cheek seems to have scarred so I'm still waiting if it fully recovers. It's been about 6 months since that one had its second cortisone shot. The one above my eyebrow has had two cortisone shots but it has flared up on occasion so I'm seriously considering getting it surgically removed. It's so depressing when it flares up because I can't even leave my room without being embarrassed, normally I try and cover it with foundation but when it's big you can still see the lump. Does anyone know how bad surgery scars are? Also, does this prevent it from coming back again? It seems to be taking over my life right now and I can't live in fear that it's gonna keep flaring.
    • 6 replies
  4. seekingadvice added a post in a topic Finished Accutane   

    Does that stuff reduce bumps? This bump on my cheek is after a cyst which had two cortisone shots but its still not clear!
    • 0
  5. seekingadvice added a post in a topic Finished Accutane   

    I was taking 70mg for most of the course. Yeah I'm a bit worried about all that. He said I can drink again in a week's time but I might leave it a little longer really, I would literally hate to find my skin gets worse after being on it for so long. Just got to wait and see I suppose
    • 0
  6. seekingadvice added a topic in Prescription acne medications   

    Finished Accutane
    I went to my dermatologist today and he told me I didn't need to continue with accutane so ended my course on 5 months. He said it had been successful and my face looks a lot clearer. However, I have two noticeable bumps on my face one on my cheek and the other above my eyebrow. The one on my cheek started as a huge bump which then received two cortisone shots and my dermatologist believes it will proceed to reduce in its appearance on its own. Has anyone had a similar experience, playing the waiting game? I'm just concerned that it won't look any better and I'm going to continue to lose self confidence. Thanks
    • 6 replies